Description

Consider tuples (K[subscript 1],…,K[subscript r]) of separable algebras over a common local or global number field F
F, with the K[subscript i] related to each other by specified resolvent constructions.

Consider tuples (K[subscript 1],…,K[subscript r]) of separable algebras over a common local or global number field F
F, with the K[subscript i] related to each other by specified resolvent constructions. Under the assumption that all ramification is tame, simple group-theoretic calculations give best possible divisibility relations among the discriminants of K[subscript i]∕F. We show that for many resolvent constructions, these divisibility relations continue to hold even in the presence of wild ramification.

application/pdf

Download count: 0

Details

Contributors
Date Created
  • 2013-11-30
Resource Type
  • Text
  • Collections this item is in
    Identifier
    • Digital object identifier: 10.2140/ant.2014.8.609
    • Identifier Type
      International standard serial number
      Identifier Value
      1944-7833
    • Identifier Type
      International standard serial number
      Identifier Value
      1937-0652

    Citation and reuse

    Cite this item

    This is a suggested citation. Consult the appropriate style guide for specific citation guidelines.

    Jones, John W., & Roberts, David P. (2014). The tame-wild principle for discriminant relations for number fields. ALGEBRA & NUMBER THEORY, 8(3), 609-645. http://dx.doi.org/10.2140/ant.2014.8.609

    Machine-readable links